# SDR 96ZZZX6159

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7234K
- Make and model: Beech 58
- Aircraft serial: TH1479
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Carry Thru Web
- Part time: 2,886 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP SPAR CARRY-THROUGH WEB STRUCTURE.  FOUND LT FWD AND AFT RT FWD CORNERS CRACKED.  THIS AIRCRAFT IS 4 SERIAL NUMBERS NEWER THAN BEECH AD 90-18-14 APPLIES TO.  SUBMITTER STATED AD 90-18-14 NEEDS REVISING TO INCLUDE NEW AIRCRAFT.
